# SDR AALA20150917001

- Difficulty date: September 16, 2015
- Submitted: September 17, 2015
- Operation: Air carrier
- Aircraft: N111ZM
- Make and model: Airbus A321-231
- Aircraft serial: 5983
- Aircraft time: 5,469 hours, 1,041 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Rotary Actuator
- Part number: 830C000001
- Part serial: 0830C00LI101363
- Condition: Failed
- Location: Le Slat
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

ECAM WARNINGS, FLIGHT CONTROL SLATS FAULT & FLIGHT CONTROL ALTN LAW, WERE GENERATED.  THE FLAPS & SLATS WOULD NOT DEPLOY.  AN EMER WAS DECLARED.  THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  THE ACFT WAS REMOVED FROM SERVICE.  REPLACED THE RT WING NR 4 ROTARY ACTUATOR ASSEMBLY IAW AMM 27-84-49.  PERFORMED OPERATIONAL CHECK OF THE SLAT SYS IAW 27-84-00.
